# SDR SWIA200515981

- Difficulty date: November 29, 2005
- Submitted: December 14, 2005
- Operation: Air carrier
- Aircraft: N715SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10179
- Aircraft time: 2,713 hours, 1,777 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 5913000
- Part serial: A0564
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 2,631 hours, 1,704 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAPS HALFSPEED MSG.  REPLACED RT FLAP BPSU.  OPERATIONAL CHECK GOOD  IAW 27-52-03.
